# SDR BSYA20120724026

- Difficulty date: July 9, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 8152031
- Aircraft time: 14,391 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM FWA, PILOT NOTICED OIL STREAKING OUT OF RIGHT ENGINE.  THE PILOT TURNED BACK AND LANDED SAFELY AT FWA WITHOUT INCIDENT.  ONCE ON THE GROUND PILOT NOTICED RIGHT ENGINE OIL DIP STICK NOT SECURED.  MAINTENANCE REPLACED DIP STICK, CLEANED AND SERVICED ENGINE, COMPLETED ENGINE RUN UP AND OPERATIONAL CHECK, NO FURTHER DEFECTS NOTED.
